Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swelling in the fingers, numbness in the hand. Due to excessive medication? Taking serequeol, lyrica

im having alot of swelling in some of my fingers and numbness especially to my right hand finger next to my small finger and in left hand pain tends to go up my arms takes me ages to get tem bk to norm happens over te day also and when i hold my arms up im on alot of medication serequeol 150mg at night 50mg daly im on lyrica 75mg 3 times daly and oxycontin 10mg twice daly only started them 2wks ago just so frightened with this happening can u tell me is it from all them meds
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for posting your query.

From the symptoms that you have described, One possibility that needs to be ruled out is of carpal tunnel syndrome. In this the median nerve is compressed at the wrist, leading to pain, paresthesias (numbness and tingling) and muscle weakness in the forearm and hand. The second possibility that I can think of is brachial plexus injury. Brachial plexus is a collection of nerves and any compression or irritation can cause the arm to feel numb and weak. It is less likely to be due to these drugs.

Lastly these symptoms can be due to diabetes, vitamin B 12 deficiency and neurological causes. We need to confirm the diagnosis by getting your blood sugar levels, EKG heart, vitamin B 12 levels and a neurological examination from a neurologist done.

Hope this answers your query.

Wishing you good health.

Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor